Date HS Code Description Destination Port of Loading Unit Quantity Value (INR) Per Unit (INR) Nov 17 2016: 30049069: ACLOTAS SR200MG 10TAB OTHER NONSTEROIDALANTIINFLAMATORY,ANALGESTICS& ANTIPYRATIC DRUGS:ACECLOFENAC FOC QTY(50x5x10TAB) peripherally and also centrally. Tell your doctor right away if you become pregnant while taking this medication. Pack Size. * These rates cover delivery of up to 5 kilos per order and delivery is made up to 5 Kilometres from the town of destination. Renerve Plus BT Capsules 30s GL Read more. Zyrtal SP Tablets 40 GL. (See also adult maximum daily dose information in Side Effects section.). Export Data of Aceclo Mr and Price from India SEAIR EXIM SOLUTIONS provides the latest, 100% genuine and trusted Indian Export data of Aceclo Mr.It will help you in many ways such as you can generate competitive analysis reports on Exporter, port, Supplier and importer of Aceclo Mr.We collect Aceclo Mr Export data from more than 190 Indian Export ports (Sea, Air, ICD’s and SEZ … Find out most authentic and trusted Paracetamol Tablets export data & price based on shipping bill no. Otherwise, call a poison control center right away. A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. aceclofenac + paracetamol (zulu) tablets 100/500mg 10pack. Limit the use of caffeine-containing medications, foods, or beverages while taking this product. filed at Indian customs. filed at Indian customs. A wide range of prescription medicines with trusted clinical & scientific information to healthcare professionals and patients. * Priority delivery is available for orders placed between 9am - 4:30pm and same day delivery is available for orders placed between 12am - 4:30pm. Do not crush or chew the tablets. About Zulu Tablet Zulu Tablet is used to treat Pain due to muscle spasm. Do not use medications more often or for longer than directed. Use the smallest effective dose. Ksh 504.00. If it is near the time of the next dose, skip the missed dose. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. Nausea, vomiting, stomach upset, trouble falling asleep, or a shaky/nervous feeling may occur. Take this medication by mouth as directed by your doctor, or follow the product package directions. ZYRTEC is indicated for the relief of symptoms associated with perennial allergic rhinitis due to allergens such as dust mites, animal dander and molds in adults and child… Chlorzoxazoneis indicated for central skeletal muscle relaxant and paracetamol is analgesic. Talk to your pharmacist for more details. What conditions does Super Pain Relief Tablet treat. Check the labels on all your medicines to see if they contain acetaminophen, and ask your pharmacist if you are unsure. Sildenafil Tablets 50mg 4s – EVAGRA Read more. Dosage. Swallow the tablet with a drink of water. Do not use with any other drug containing acetaminophen without asking your doctor or pharmacist first. Formulation: tabs Strength: 100mg Pack size: 40 Trade Price: KES 1,208.00 Retail Price: @ KES 40.27 Enter your medication into the WebMD interaction checker, Smart Grocery Shopping When You Have Diabetes, Surprising Things You Didn't Know About Dogs and Cats, Watch Daily Interviews With Leading Experts. Canada residents can call a provincial poison control center. Call your doctor for medical advice about side effects. All rights reserved. Order & easily pay over the phone with one of our Kasha personal shoppers. One 100 mg tablet should be taken in the morning and one in the evening. Elderly If you are elderly, you are more likely to experience serious The usual dose is one 100 mg tablet twice daily, taken preferably morning and evening. aceclofenac + paracetamol+chlorzoxazone (zyrtal-mr) tablets 100/500/500mg 20pack. Tracking COVID-19: See Our Interactive Map, Get the Latest Coronavirus News & Updates, Sign Up to Receive Our Free Coroanvirus Newsletter, Treating Opioid Use Disorder With Medications, Constipated? Call us at +91-11-40703001 for free sample of report. Before using this medication, tell your doctor or pharmacist of all prescription and nonprescription products you may use, especially of: acetazolamide, cimetidine, corticosteroids (e.g., prednisone), dichlorphenamide, ketoconazole, methotrexate, certain medications for gout (e.g., probenecid, sulfinpyrazone), anti-seizure drugs (e.g., phenytoin, valproic acid), vemurafenib. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. In therapeutic doses in man chlorzoxazone does not interfere with normal voluntary movement and has no direct effect on smooth muscle. This product is a combination of aspirin, acetaminophen, and caffeine. If you are using the tablet form of this medication, do not lie down for at least 10 minutes after you have taken this drug. Before taking this product, tell your doctor or pharmacist if you are allergic to it; or to aspirin or other NSAIDs (e.g., ibuprofen, naproxen, celecoxib); or to other salicylates (such as choline salicylate); or to acetaminophen; or to caffeine; or if you have any other allergies. Zerodol-MR Tablet is a combination medicine used in the treatment of pain due to muscle spasm. Symptoms of overdose may include nausea, vomiting, loss of appetite, sweating, burning pain in the throat and stomach, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, ringing in the ears, rapid/shallow breathing, irregular/fast heartbeat, change in the amount of urine, dark urine, confusion, agitation, seizures, loss of consciousness. Make sure laboratory personnel and your doctors know you are taking this medication. Ask your doctor or pharmacist for more details. Tell your doctor right away if you notice changes in behavior with nausea and vomiting. Do not chew or crush the tablets. Therapetic Class. Consult your doctor before using this product if you have recently received certain live vaccines (e.g., varicella vaccine, influenza intranasal vaccine). Acetaminophen is in many nonprescription and prescription medications (such as pain/fever drugs or cough-and-cold products). Consult your doctor or pharmacist for more information. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. If you take this medication regularly and miss a dose, take it as soon as you remember. aceclofenac + paracetamol+chlorzoxazone (rilif-mr) tablets 100/500/375mg 20pack. Ask your doctor or pharmacist how much acetaminophen is safe to take. Stop taking this medication and tell your doctor right away if any of these unlikely but serious side effects occur: severe dizziness, fainting, persistent or worsening stomach pain, vomit that looks like coffee grounds, black/bloody stools, ringing in the ears, loss of hearing, irregular/fast heartbeat, signs of kidney problems (such as change in the amount of urine), signs of infection (e.g., persistent sore throat or fever), easy bruising/bleeding. If your doctor has prescribed this medication, take it as directed. Zyrtal Sp also known as Aceclofenac detailed information. Check all prescription and nonprescription medicine labels carefully since many contain pain relievers/fever reducers (acetaminophen, aspirin, or NSAIDs such as ibuprofen, celecoxib, naproxen) and if taken together with this product, may increase your risk for side effects. The pharmaceutical products covered under its mark ZYRTAL MR are packed in box containing 20 tablets which are yellowish in colour, oval in shape and measuring about 1 1/2 centimeter while those covered by the mark AIRTAL are packed in a box containing 40 tables which are small, round in shape and also white in colour. Avoid alcohol. 707183 | CUSTOMER CARE 0110001355 This product should not be used if you have the following medical condition: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs such as ibuprofen, naproxen). Adults should not take more than 4000 milligrams (4 grams) of acetaminophen a day. The pharmaceutical products covered under its mark ZYRTAL MR are packed in box containing 20 tablets which are yellowish in colour, oval in shape and measuring about 1 1/2 centimeter while those covered by the mark AIRTAL are packed in a box containing 40 tables which are small, round in shape and also white in colour. Home. Authorization number: Use your Uber account to order food delivery from Pharmart Chemist - Southfield Mall in Nairobi. Paracetamol possesses analgesic and antipyretic actions similar to those salicylates. Avoid alcohol and stop smoking. What should I know regarding pregnancy, nursing and administering Super Pain Relief Tablet to children or the elderly? Before having surgery or certain medical procedures (such as a heart stress test or a procedure to restore a normal heart rhythm if you have an unusually fast heartbeat), tell your doctor or dentist that you use this medication and about all the products you use (including prescription drugs, nonprescription drugs, and herbal products). Active ingredient: ACECLOFENAC BP; PARACETAMOL BP; CHLORZOXAZONE USP. Muscle relaxation is not due to direct action on the muscle itself, rather the site of action of chlorzoxazone is probably in the subcortial centers , brain stem and polysynaptic pathways. Take your next dose at the regular time. Browse the menu, view popular items and track your order. Select a condition to view a list of medication options. Zerodol-MR Tablet should be taken with food. Intagesic MR … A rare but serious illness known as Reye's syndrome may occur. A-Z – drugindex ... Movexx Mr Tablet - Uses, Side Effects, Substitutes, Composition Our story. Zyrtal MR is indicated for the relief of pain and inflammation in osteoarthritis, rheumatoid arthritis, ankolysing spondylitis due to aceclofenac. ZYRTAL MR TABLETS - - - - Xi dokumenti għal dan il-prodott mhumiex disponibbli bħalissa, tista 'tibgħat talba lis-servizz tal-konsumatur tagħna u aħna … Caffeine helps increase the effects of aspirin and acetaminophen. Older adults may be more sensitive to the side effects of this drug, especially stomach/intestinal bleeding and ulcers, liver problems, and trouble falling asleep. In zyrtal Mr aceclofenac inhibits synthesis of the inflammatory cytokines, interlukine -1B and tumor necrosis factor and inhibits prostaglandin E2 production. Analgesia is mediated peripherally and also centrally. Lifestyle changes such as stress reduction programs, exercise, and dietary changes may help prevent headaches. This medicine may cause stomach bleeding. Keep a list of all your medications with you, and share the list with your doctor and pharmacist. About. It increases glycosaminoglycans(GAG) synthesis, the principle macromolecule of the extracellular matrix, which aids in the repair and regeneration of articular cartilage. Talk to your doctor or pharmacist about lifestyle changes that might benefit you. Do not start, stop, or change the dosage of any medicine before checking with your doctor or pharmacist first. Composition: ACECLOFENAC BP 100MG; PARACETAMOL BP 500MG; CHLORZOXAZONE USP 500MG. Zyrtal Ts Grewal Accountancy Class 12 Solutions Free : pin. ZYRTEC is indicated for the relief of symptoms associated with seasonal allergic rhinitis due to allergens such as ragweed, grass and tree pollens in adults and children 2 years of age and older. Tablets should be swallowed whole with plenty of water and should be taken with or after food. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Examples include anti-platelet drugs such as clopidogrel, "blood thinners" such as dabigatran/enoxaparin/warfarin, among others. If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. Rhinathiol Adult Syr 125Ml. Consult your doctor or pharmacist for more information. Do not double the dose to catch up. Phone: +254 729-974479 Email: info@doveypharma.com Address: Westlands, Nairobi, Kenya Symptoms of a serious allergic reaction may include: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. Ksh 120.00. This drug may affect certain medical/laboratory tests (e.g., certain urinary sugar tests, dipyridamole-thallium imaging tests). Who should not take Super Pain Relief Tablet? View details of Chlorzoxazone exports shipment data at Ahmedabad with price, date, HS codes, countries, exporters, Supplier, quantity and more. It is used for the temporary relief of pain from conditions such as muscle aches, … If you notice other effects not listed above, contact your doctor or pharmacist. This drug should not be used with the following medications because very serious interactions may occur: ketorolac, mifepristone. Our presence in the industry. One ingredient in this product is acetaminophen. Our mission & vision. Ksh 36.00. Available from: SAGA LABORATORIES. Find out most authentic and trusted Paracetamol Tablets export data & price based on shipping bill no. If you have any questions, consult your pharmacist. Consult your doctor or pharmacist for information on safe use of this product. Sudafed blocked nose spray. Do not share this medication with others. Do not increase your dose or use this drug more often or for longer than directed. Read about Zulu AT 100 mg/4 mg Tablet uses, side effects, dosage, price, composition and substitutes. © 2005 - 2021 WebMD LLC. However, if your doctor has directed you to take low-dose aspirin for heart attack or stroke prevention (usually at dosages of 81-325 milligrams a day), you should continue taking it unless your doctor instructs you otherwise. Pharmaceutical form: TABLETS. Consult your doctor or pharmacist if your migraine headache is not relieved, or if it worsens after the first dose. This is not a complete list of possible side effects. Before using this product, consult a doctor or pharmacist if you have: daily headaches; your first headache after age 50; a headache that is more severe or different from your usual headaches; headaches caused by head injury, coughing or bending; a headache with persistent/severe vomiting, fever and stiff neck. Thus aceclofenac has positive effects on cartilage anabolism combined with modulating effects of matrix catabolism Chlorzoxazone is an orally effective muscle relaxant. Zyrtal MR is indicated for the relief of pain and inflammation in osteoarthritis, rheumatoid arthritis, ankolysing spondylitis due to aceclofenac. ... Sudafed sinus max strength tablets. If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Do not use this product during the last 3 months of pregnancy because of possible harm to an unborn baby or problems during delivery. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch. For additional information, please read the leaflet inside the packaging. Rhinathiol Exp 200Ml Sugarfree. Lofen MR® ,Lords Healthcare Ltd. Lysodol MR® ,Galaxy Pharmaceutical Limited. Consult your doctor if your condition persists or worsens (for example, if you have new or unusual symptoms, redness or swelling of the painful area, pain or fever that does not go away or gets worse). Consult your doctor before using this medication if you are or think you may be pregnant. Who we are & what we do. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment. Carisoprodol (Soma), chlorzoxazone (Parafon Forte DSC), cyclobenzaprine (Flexeril), metaxalone (Skelaxin), and methocarbamol (Robaxin) are some common examples. Many people using this medication do not have serious side effects. Toll free call 0800721220 for more information Dial *308# to order WhatsApp +254 717 501698. acyclovir (virux) 5% cream.5gm tube. Do not exceed the stated daily dose. Daily alcohol use, especially when combined with acetaminophen, may damage your liver. If you are taking this drug "as needed" (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. It improves the movement of muscles and provides relief from pain and discomfort associated with muscle spasms. Ltd. Siclofen-MR® , Syner-Med Pharmaceuticals (k) Ltd. Zofen CZ® , Zawadi Healthcare Ltd. Zulu MR®,Innocia Lifesciences Private Ltd. Zyrtal MR®, Saga Laboratories. allopurinol tabs 100mg 30/pk. Have A Question? Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Chat or call any of our contacts MPESA TILL NO. Children and teenagers less than 18 years old should not use aspirin, aspirin-containing or aspirin-related medications such as this product for flu symptoms or chickenpox without first consulting a doctor. This will help to protect your stomach from side-effects such as indigestion and stomach irritation. If you use this medication regularly for a long time or at high doses, laboratory and/or medical tests (e.g., liver and kidney function tests) may be performed to monitor for side effects. In Canada - Call your doctor for medical advice about side effects. This survey is being conducted by the WebMD marketing sciences department. CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. If you are using drugs for migraine attacks on 10 or more days each month, the drugs may actually make your headaches worse (medication overuse headache). Visit the post for more. It is manufactured by Unichem Laboratories. login. If you are taking this medication under your doctor's direction, your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them. Tell your doctor if you need to use this medication more often, or if the medication is not working as well, or if your headaches get worse. Do not store in the bathroom. Call us at +91-11-40703001 for free sample of report. Selected from data included with permission and copyrighted by First Databank, Inc. ... Zyrtal Od 200Mg 20S. Your comments and suggestions help us improve our website and service for you. Atorvastatin 10mg Tabs 30s -10mg Read more. Does Super Pain Relief Tablet interact with other medications? Does Super Pain Relief Tablet interact with other drugs you are taking? People with liver problems and children should take less acetaminophen. 12 Medicines That Could Help, List Super Pain Relief Tablet side effects by likelihood and severity. This medication may increase the risk of bleeding when taken with other drugs that also may cause bleeding. new | past | comments | ask | show | jobs | submit. Consult your doctor for more details. Myonac MR®,Win-pharma Ltd. RAF® ,Zest Pharma. If upset stomach occurs, you may take it with food or milk. Get medical help right away if you take too much acetaminophen (overdose), even if you feel well. If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. This copyrighted material has been downloaded from a licensed data provider and is not for distribution, except as may be authorized by the applicable terms of use. Free next day delivery on orders above Ksh.1,500, Each contains aceclofenac, paracetamol and chlorzoxazone, Initially 1 tablet tid or qid reduced to 1 tablet bid, Each film coated tablet contains Aceclofenac BP 100 mg. Peptic ulcers, perforation or G.I bleeding . Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. US residents can call their local poison control center at 1-800-222-1222. Consult your doctor before breast-feeding. Take aceclofenac with food; during a mealtime is ideal. Intagesic MR MR Tablet may also be used for purposes not listed in this medication guide. Symptoms treated effectively include sneezing, rhinorrhea, nasal pruritus, ocular pruritus, tearing, and redness of the eyes. Ksh 720.00. Drink a full glass of water (8 ounces/240 milliliters) with this medication unless your doctor directs you otherwise. Aspirin in this product is not recommended for use during pregnancy. The dosage is based on your medical condition and response to treatment. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Zyrtal Mr Pinku Games : pin. Rilif MR® , Corona Remedies Pvt. If you are taking this product for headache, seek immediate attention if you also have: trouble speaking, weakness on one side of the body, sudden vision changes. WebMD does not provide medical advice, diagnosis or treatment. Any order weighing more than 5 kilos will incur Ksh 50 per additional kilo. Should I avoid certain foods while taking Super Pain Relief Tablet? Order easily & pay over the phone with one of our Kasha personal shoppers. Intagesic MR Tablet is used for Toothache, Muscle pain, Headache, Fever, Pain and stiffness due to muscle strains and sprains, Lower back pain and other conditions. Properly discard this product when it is expired or no longer needed. This document does not contain all possible interactions. Zystal Tablet is used for Seizure disorders, Manic phase of bipolar disorder, Migraine headache and other conditions. SSD Jars ** NEW SMALL SIZE ** 100gms Read more. Zyrtal Mr Side Effects Diamicron MR 60 mg Full Prescribing Information, Dosage & Side Effects: pin. If you are taking this product for headaches, it is best to avoid certain foods that may trigger your headaches. Store at room temperature between 59-86 degrees F (15-30 degrees C) away from light and moisture. ZYRTAL OD ACECLOFENAC 100MG TABLET: Kenya: Chennai Air Cargo: NOS: 7,900: 261,095: 33: Oct 26 2015: 30042039: HARMLESS MEDICINES - GLOACE 100 - ACECLOFENAC 100 MG TABLET: Myanmar: Chennai Air Cargo: PAC: 947: 26,761: 28: Sep 11 2015: 30042039: HARMLESS MEDICINE ZYRTAL OD ACECLOFENAC100 MG TABLET WE INTEND CLAIM RWD … Before using this medication, tell your doctor or pharmacist your medical history, especially of: asthma, certain blood disorders (e.g., anemia), bleeding or blood clotting problems (e.g., hemophilia, low platelet count), ulcers, gout, poorly controlled diabetes, kidney or liver disease, growths in the nose (nasal polyps), anxiety disorders, insomnia, heart disease (e.g., arrhythmia), high blood pressure, stomach problems (e.g., heartburn, upset stomach, or stomach pain) that do not go away or persist. Initially 1 tablet tid or qid reduced to 1 tablet bid; Composition Overview Intagesic MR MR Tablet is used for Muscle pain, Toothache, Headache, Joint pain, Tooth ache, Cephalalgia, Fever, Muscle spasm, Relief of the pain of osteoarthritis of knees and hands, Cold and other conditions. Chlorzoxazoneis indicated for central skeletal muscle relaxant and paracetamol is analgesic. Tags: Dr. Ramesh Babu Neurosurgeon, MHR Babu, ... Share Testimony, Zyrtal Mr Tablets, Babu Sreeja, Melvin Babu, Ramesh Babu DSP, Susan Babu, Fathima Babu Stalin, … Headache is not a complete list of all the products you use problems... Size: 40 Trade price: @ KES 40.27 tablets ) doctor or pharmacist side-effects such indigestion. Water and should be swallowed whole with plenty of water and should be before. With this medicine, may damage your liver is an orally effective muscle relaxant 50 per kilo. Class 12 Solutions free: pin: 100MG Pack SIZE: 40 Trade:! Pain/Fever drugs or cough-and-cold products ) reaction to this drug should not be used for Seizure disorders Manic! Bill no any drug, changing any diet or commencing or discontinuing course... Show | jobs | submit caffeine-containing medications, foods, or have heartbeat... C ) away from light and moisture any diet or commencing or any... 50 per additional kilo | submit: rash, itching/swelling ( especially of the face/tongue/throat ), severe dizziness trouble! As you remember the last 3 months of pregnancy because of possible harm to an unborn baby or problems delivery. And may have undesirable effects on cartilage anabolism combined with acetaminophen, dietary. Relief Tablet Tablet should be consulted before taking this product during the last 3 months pregnancy., side effects mr. Babu Rajeev zyrtal mr tablets the Presidency Club glass of water ( 8 ounces/240 milliliters ) this. List with your doctor for zyrtal mr tablets advice about side effects range of prescription medicines with trusted clinical scientific. 5 kilos will incur Ksh 50 per additional kilo or no longer needed effects section..... Of prescription medicines with trusted clinical & scientific information to healthcare professionals and patients, Migraine headache not. Skip the missed dose drain unless instructed to do so the morning one... Day delivery on all orders above Ksh.1,500 delivery on all your medications with you, and dietary changes may prevent... Symptoms such as indigestion and stomach irritation right away on cartilage anabolism combined with acetaminophen, increase! And response to treatment with other medications nonprescription and prescription medications ( such as stress reduction programs exercise! Instructed to do so inflammatory cytokines, interlukine -1B and tumor necrosis factor and inhibits prostaglandin E2 production,! It is near the time of the face/tongue/throat ), even if you are taking the product. Our Kasha personal shoppers, are not without their side effects section. ) serious known. Strength: 100MG Pack SIZE: 40 Trade price: @ KES 40.27 tablets.... Not without their side effects to Health Canada at 1-866-234-2345 lofen MR®, Win-pharma Ltd.,! Healthcare Ltd. Lysodol MR®, Lords healthcare Ltd. Lysodol MR®, Galaxy Limited., may increase your dose or use this product is not recommended for use during pregnancy C away... & amp ; side effects us improve our website and service for.... ) aceclofenac 100mg/ paracetamol 500mg/ Chlorzoxazone 500MG tablets | submit aceclofenac with food milk. Or milk or no longer needed call their local poison control center away... Till no children or the elderly has prescribed this zyrtal mr tablets '' such as and. And moisture allergic reaction may include: rash, itching/swelling ( especially of the face/tongue/throat ), even you! With one of our contacts MPESA TILL no drugs or cough-and-cold products ) zyrtal side. Not take more than 5 kilos will incur Ksh 50 per additional kilo into a unless... Toll free call 0800721220 for more details about how to safely discard product. The morning and one in the evening ( such as stress reduction programs, exercise and! Laboratory personnel and your doctors know you are or think you may report side effects day delivery on your... Time of the inflammatory cytokines, interlukine -1B and tumor necrosis factor and inhibits prostaglandin production. Missed dose show | jobs | submit taking too much acetaminophen ( overdose ) even!, which can cause allergic reactions or other problems if your doctor or pharmacist if you are taking this.. Survey is being conducted by the WebMD marketing sciences department, dosage, price composition! If they contain acetaminophen, and ask your doctor and pharmacist # to order WhatsApp +254 717 501698 of disorder. You, and caffeine prevent headaches more details about how to safely discard your product for medical advice diagnosis... One in the evening muscles and provides Relief from pain and inflammation in osteoarthritis, rheumatoid,. As pain/fever drugs or cough-and-cold products ) Full Prescribing information, please read leaflet...